RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedorov, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:86
Full texts:58

http://www.mathnet.ru/eng/person92607
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. V. V. Kuz'min, M. G. Livshits, A. A. Fedorov, “Stable argon laser with phase mode locking”, Kvantovaya Elektronika, 12:10 (1985),  2189–2191  mathnet [Sov J Quantum Electron, 15:10 (1985), 1445–1447  isi]
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020